# SDR IPXA11M65575

- Difficulty date: March 10, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 56,462 hours, 9,536 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, RT WING L/E COPARTMENT CEILING DOUBLER IS CRACKED AT FASTNERS XOS 612. REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR IAW SRM 57-40-02, REPAIR 9, FIG. 203.
